Every day I feel more myself.
I am still pretty weak and pathetic and standing for too long makes me feel lightheaded but I feel so much better.
The vertigo which came back to haunt me as some of my old MS symptoms returned following the treatment is proving to be a stubborn swine to shift and I still have the feeling of a rolling brain every time I move my head suddenly. I don't know if you have ever experienced when you have a few tipples too many and when you go to bed the world starts to spin and you feel sick? Well that is what it feels like. Thankfully after the sudden head move, the rolling brain starts to settle within a minute or so. So it isn't unmanageable. It does make me not want to drive yet though.
But that is fine, I am happy sitting in the warm house watching rubbish telly and eating.
My appetite is still on over-drive. I still can't work out if it is because of the steroids or if it is because I'm being a little piggy... Oink oink.
I have put the anti-histimin tablets into the bathroom cabinet now I no longer need them.
I'm continuing to take the anti-virals twice a day and will do for the next couple of weeks. I still feel fatigued and am snoozing continually throughout the day.
My mood has lightened. As you can probably tell from my last post, I was a very angry lady a couple of days ago. Nothing could stop the ball of rage which was building up inside me and I felt I was fighting the world.
But you know what, it is amazing what effect time can have.
All of a sudden I feel peaceful again. I feel calm and I have started to laugh again.
One of the overriding emotions I have at the moment is a bit of embarrassment at how I suddenly became Mrs Tantrum. But hey, I'm not going to let that consume me. Haven't we all made idiots of ourselves at some time or another?!
So overall although the last five days haven't been easy - in fact they have surprised me at how hard they have been, I finally feel I can see the light now.
I was in a dark place both physically and mentally but things are looking brighter.